Advertisement

What side effects could an estradiol transdermal system cause?

Using an estradiol transdermal system may cause you to experience side effects. Some common ones include the following:
  • headaches
  • breast pain
  • irregular vaginal bleeding or spotting
  • stomach cramps
  • bloating
  • nausea and vomiting
  • hair loss
If any of these side effects becomes severe, call your doctor. Tell your doctor immediately if you develop any of these side effects:
  • breast lumps
  • excessive vaginal bleeding
  • dizziness and faintness
  • changes in speech
  • severe headaches
The following are signs that this medicine may be making you sick. Seek prompt medical attention for:
  • chest pain
  • shortness of breath
  • pains in your legs
  • changes in vision
  • persistent vomiting

Continue Learning about Estrogen

Is There a Link Between Estrogen and Cancer?
Is There a Link Between Estrogen and Cancer?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.